MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006902
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console was making noises and the stop button was in a stuck position.There was no patient or procedure involved in this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of the emergency switch at our quality assurance laboratory, this device was thoroughly analyzed, and its good condition was confirmed.The console was also serviced onsite by a field service engineer (fse).During functional evaluation of the console, it was identified via visual inspection that the emergency stop switch was in good condition, however after the fse replaced the component, the issue reported was resolved.No further issues were identified during service, and the console was confirmed to be fully functional after the replacement.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18732256
Report Number2124215-2024-09321
Device Sequence Number12248190
Product Code GEX
UDI-Device Identifier07290109145150
UDI-Public07290109145150
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006902
Device Catalogue NumberGA-0006902
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown